# SDR DXTA2009061603690

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 1,558 hours, 897 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL219
- Condition: Malfunctioned
- Location: Mlg
- Part time: 307 hours, 191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN MLG WAS SELECTED UP, RT MAIN & NOSE GEAR INDICATED UP, LT MAIN INDICATED AMBER, THEN RED.  RAN QRH PROCEDURE FOR "LANDING GEAR DOES NOT LOCK UP".  ALL 3 GEAR INDICATED DOWN & THEN WHEN GEAR SELECTED UP, LT MAIN STAYED DOWN, NOSE & RT MAIN INDICATED UP.  GEAR THEN CYCLED DOWN WITH ALL 3 DOWN INDICATIONS.  DURING FLT A SLIGHT PULL TO LT NOTED WITH LT MAIN RED HASH MARKS AND DOWN.  REMOVED LT MLG ACTUATOR & INSTALLED REPAIRED ACTUATOR. PERFORMED SATISFACTORY, GEAR SWINGS (APPROX 20), LEAK CHECKS, INTERFERENCE CHECKS & ALL OPS CHECKS ON LT MLG. ALL MLG CYCLED NORMAL WITH 3000 PSI HYD PRESS. FROM HYD. MULE. ALL MLG INDICATIONS ON EICAS NORMAL. WORK PERFORMED IAW MM 32-10-20, 32-10-15, 32-10-10 AND CMP 321003.
